# SDR AALA20150121004

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 44,752 hours, 18,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19 SEAT MOUNTED EMER LIGHT INOPERATIVE.  CONNECTED PLUG AT SIDEWALL ROW 19D SEAT MOUNTED EMER LIGHT.  CHECKED NORMAL.
